Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


On the summability by positive typical means of sequences $\left\{ {f\left( {n\theta } \right)} \right\}$

Author: M. S. Robertson
Journal: Bull. Amer. Math. Soc. 43 (1937), 287-292
Cited work: Bull. Amer. Math. Soc., Volume 41, Number 8 (1935), 565--572
MathSciNet review: 1563525
Full-text PDF

Additional Information

PII: S 0002-9904(1937)06537-2

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia